# SDR 06FDEA0909

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN EXT TRIPLE DOUBLER REPAIR ON SKIN RIGHT SIDE BETWEEN STA 1129 AND 1159 LONG 43 - 48 DIM 25" X 36" , 25" X 35".  PERFORMED GVI ON DOUBLER FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8- 5100-7-5001 P1.
